# SDR CA140526012

- Difficulty date: May 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 44,540 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

(CAN) UPON DEPARTING THE GATE FOR FLIGHT, THE CREW, WHILE PERFORMING FLIGHT CONTROL CHECKS EXPERIENCED RESTRICTED LT AILERON CONTROL DEFLECTION AND FULL RT AILERON CONTROL DEFLECTION.  THE ACFT RETURNED TO THE GATE.  MAINTENANCE DISCOVERED THE AILERON BELLCRANK WAS BEING RESTRICTED BY A WIRE HARNESS FROM THE RELAY THAT WAS CHANGED RECENTLY.  THE HARNESS WAS REPOSITIONED TO PREVENT RECURRENCE.
